# SDR FDEA201008173017

- Difficulty date: August 17, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Floor Panel
- Part number: AKC712211
- Condition: Delaminated
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE LT UPPER WORK PLATFORM ACCESS DOOR FLOOR PANEL IS DELAMINATED.  CRACKED AND MISSING EDGE MATERIAL.  FABRICATED NEW TAIL CONE ACCESS FLOOR PANEL IAW DWG SRZ 25-005, REV "H".  REMOVED AND INSTALLED ACCESS FLOOR PANEL IAW SRM 51-31-01, VOL II.
